uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
An effective Ratner equidistribution result for SL(2, R) proportional to R-2
Uppsala University, Disciplinary Domain of Science and Technology, Mathematics and Computer Science, Department of Mathematics, Analysis and Probability Theory.
2015 (English)In: Duke mathematical journal, ISSN 0012-7094, Vol. 164, no 5, 843-902 p.Article in journal (Refereed) Published
Abstract [en]

Let G = SL(2, R) proportional to R-2 be the affine special linear group of the plane, and set Gamma = SL(2, Z) proportional to Z(2). We prove a polynomially effective asymptotic equidistribution result for the orbits of a 1-dimensional, nonhorospherical unipotent flow on Gamma\G.

Place, publisher, year, edition, pages
2015. Vol. 164, no 5, 843-902 p.
National Category
URN: urn:nbn:se:uu:diva-252697DOI: 10.1215/00127094-2885873ISI: 000352824800002OAI: oai:DiVA.org:uu-252697DiVA: diva2:813334
Knut and Alice Wallenberg Foundation
Available from: 2015-05-22 Created: 2015-05-11 Last updated: 2015-06-22Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Strömbergsson, Andreas
By organisation
Analysis and Probability Theory
In the same journal
Duke mathematical journal

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 372 hits
ReferencesLink to record
Permanent link

Direct link